# SDR JR2R2011101400469

- Difficulty date: October 15, 2011
- Submitted: October 15, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 20,178 hours, 15,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Fuselage
- Part time: 20,178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AISLE SEAT TRACK STICK 1 HAS CORROSION IN CABIN.  REMOVED AND REPLACED LT AISLE SEAT TRACK STICK 1 IAW CRJ 900 AMM 53-00-49.
